RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, Pages 788–792 (Mi mz12457)  

Brief Communications

On an Inverse Problem for the KdV Equation with Variable Coefficient

A. V. Baev

Lomonosov Moscow State University

Keywords: waves on shallow water, stationary solution, Hamiltonian formalism, adiabatic invariant.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation АААА-А16-116021510092-2
This work was supported by the budget of the VMK Department of Lomonosov Moscow State University (grant no. AAAA-A16-116021510092-2).


DOI: https://doi.org/10.4213/mzm12457

Full text: PDF file (323 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:5, 838–842

Bibliographic databases:

PACS: 02/.30.Jr
MSC: 35J05
Received: 05.05.2019

Citation: A. V. Baev, “On an Inverse Problem for the KdV Equation with Variable Coefficient”, Mat. Zametki, 106:5 (2019), 788–792; Math. Notes, 106:5 (2019), 838–842

Citation in format AMSBIB
\Bibitem{Bae19}
\by A.~V.~Baev
\paper On an Inverse Problem for the KdV Equation with Variable Coefficient
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 5
\pages 788--792
\mathnet{http://mi.mathnet.ru/mz12457}
\crossref{https://doi.org/10.4213/mzm12457}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 838--842
\crossref{https://doi.org/10.1134/S0001434619110166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077049258}


Linking options:
  • http://mi.mathnet.ru/eng/mz12457
  • https://doi.org/10.4213/mzm12457
  • http://mi.mathnet.ru/eng/mz/v106/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:66
    References:11
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020